MathSciNet Relay Station
MathSciNet bibliographic data
MR1078471 (92b:33054) 33D80 (05A30 17B20 17B25)
Garvan, Frank G.; Gonnet, Gaston Macdonald's constant term conjectures for exceptional root systems. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 343–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement